Vol. 13, No. 3, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Chapter VI, from Solvability of groups of odd order, Pacific J. Math., vol. 13, no. 3 (1963

Walter Feit and John Griggs Thompson

Vol. 13 (1963), No. 3, 1011–1027
Mathematical Subject Classification
Primary: 20.40
Secondary: 20.25
Milestones
Published: 1 September 1963
Authors
Walter Feit
John Griggs Thompson